De Giovanni, Francesco; Russo, Alessio
Groups with dense subnormal subgroups
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 19-27
Zbl 0936.20023 | MR 1705276
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__19_0

Bibliographie

[1] C. Casolo, Groups in which all subgroups are subnormal, Rend. Accad. Naz. Sci. XL, 104 (1986), pp. 247-249. MR 879112 | Zbl 0608.20017

[2] S. Franciosi - F. De Giovanni, Groups with infinite subnormal subgroups of bounded defect, Boll. Un. Mat. Ital., (6) 4D (1985), pp. 49-56. MR 871909 | Zbl 0605.20026

[3] S. Franciosi - F. De Giovanni, Groups with dense normal subgroups, Ricerche Mat., 42 (1993), pp. 283-305. MR 1283361 | Zbl 0809.20020

[4] L.A. Kurdachenko - N.F. Kuzennyi - N.N. Semko, Groups with a dense system of infinite almost normal subgroups, Ukrain. Math. J., 43 (1991), pp. 904-908. MR 1148853 | Zbl 0786.20023

[5] J.C. Lennox - S. E. STONEHEWER, Subnormal Subgroups of Groups, Clarendon Press, Oxford (1987). MR 902587 | Zbl 0606.20001

[6] S.K. Mahdavianary, A special class of three-Engel groups, Arch. Math. (Basel), 40 (1983), pp. 193-199. MR 701265 | Zbl 0498.20026

[7] A. Mann, Groups with dense normal subgroups, Israel J. Math., 6 (1968), pp. 13-25. MR 232859 | Zbl 0155.05003

[8] W. Möhres, Torsionfreie Gruppen, deren Untergruppen alle subnormal sind, Math. Ann., 284 (1989), pp. 245-249. MR 1000109 | Zbl 0648.20039

[9] W. Möhres, Auflösbare Gruppen mit endlichem Exponenten, deren Untergruppen alle subnormal sind II, Rend. Sem. Mat. Univ. Padova, 81 (1989), pp. 269-287. Numdam | MR 1020199 | Zbl 0695.20022

[10] W. Möhres, Auflösbarkeit von Gruppen, deren Untergruppen alle subnormal sind, Arch. Math. (Basel), 54 (1990), pp. 232-235. MR 1037610 | Zbl 0663.20027

[11] W. Möhres, Hyperzentrale Torsiongruppen, deren Untergruppen alle subnormal sind, Illinois J. Math., 35 (1991), pp. 147-157. MR 1076671 | Zbl 0697.20014

[12] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Springer, Berlin (1972). Zbl 0243.20032

[13] G. Vincenzi, Groups with dense pronormal subgroups, Ricerche Mat., 40 (1991), pp. 75-79. MR 1191887 | Zbl 0754.20011